3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Wellbutrin and Lexapro

Reply
 
Thread Tools
Old 03-19-2011, 12:03 PM   #1
Just for today
 
StarryEyes86's Avatar
 
Join Date: Dec 2009
Location: Raleigh, NC
Posts: 110

S/C/G: 300.4/275.6/150

Height: 5'5"

Default Wellbutrin and Lexapro

I've been on wellbutrin and lexapro for almost a month now. I love how the wellbutrin killed my appetite because I'm making healthier decisions. I feel much better and feel like myself again. I've also been going to therapy every two weeks which has been great.

But I have one issue...

Lexapro.

While my anxiety is gone...my libido is too. It's so frustrating! I'm even seeing a really hott guy and when we mess around...it just doesn't do it. UGH! Does anyone have tips on getting that back? It's so bad that I can't even "self-service" myself if you know what I mean I'm seeing my doctor on Tuesday and my therapist emailed her my concerns.
__________________
MY WEIGHT LOSS TICKER


Goal #1 - 290 lbs.
Goal #2 - 280 lbs.
Goal #3 - 270 lbs.
Goal #4 - 260 lbs.
Goal #5 - 250 lbs.

Last edited by StarryEyes86 : 03-19-2011 at 12:04 PM.
StarryEyes86 is offline   Reply With Quote
Old 03-19-2011, 12:17 PM   #2
Senior Member
 
marie81's Avatar
 
Join Date: Nov 2010
Location: London
Posts: 380

S/C/G: 208/141/120

Height: 5ft 4inch

Default

I have the same problem with Lexapro i have been on it 2 months and still no sign of the libido coming back
Best thing is to talk to the docs see if they can do anything.
Good luck xx
__________________
Marie
marie81 is offline   Reply With Quote
Old 03-21-2011, 10:46 PM   #3
renee
 
Join Date: Mar 2011
Location: Maryland
Posts: 2

S/C/G: 194/182/140

Height: 5'4

Default

I had the same problem with libido when I was taking Lexapro for the first 2 maybe 3 months. I can so relate to your post about what you are going through with Lexapro. Try not to think about and out of no where that old feeling will come back (wishful thinking)
its me renee is offline   Reply With Quote
Old 03-22-2011, 01:08 PM   #4
slim endgame
 
goal4agirl's Avatar
 
Join Date: Sep 2010
Location: Alabama
Posts: 579

S/C/G: 255/see ticker/150

Height: 5' 4"

Default

Hi Starry!
My husband has been on Lexapro for 4 years now. Almost immediately he had these same side effects. We were constantly talking to his Dr. about this problem and he suggested Viagra. But you see the problem with Lexapro or other meds like these (I was on Zoloft and had the same prob) is that you are unable to have a climax. We could never seem to be able to make our doctor understand.
Recently my husband had a bad set back (family member suicide) and he had to see a Psychiatrist to help him sort through all the pain and depression. While they were talking he asked my husband about his sex life. My husband told him Lexpro had really put an end to that. The doctor told him to take Wellbutrin along with the Lexapro. He said that the Wellbutrin "should" end all the sexual side effects that the Lexpro is causing. He said it will take about 6-8 weeks for the Wellbutrin to work.
So Starry- it has been a month for you now- you are feeling the Lexapro side effects bad now. I would give it a few more weeks and see if this improves. Also I would ask my doctor about some testosterone cream if that would be safe to use.
I'm sory this has been so long- but this has been our story and I hope it does help
__________________
Our Greatest Glory Is Not In Never Failing, But In Rising Up Everytime We Fail.
~ Ralph Waldo Emerson




goal4agirl is offline   Reply With Quote
Old 04-04-2011, 01:05 PM   #5
Slaying the sugar beast
 
Txalupa's Avatar
 
Join Date: Jun 2010
Location: Chicago, IL
Posts: 315

S/C/G: 172/136/Under 120

Height: 5'6"

Default

I'm the same. Lexapro. Way less anxious. Nothing going on downstairs.
Txalupa is offline   Reply With Quote
Old 04-05-2011, 07:33 PM   #6
Junior Member
 
Join Date: Apr 2011
Location: Minnesota, US
Posts: 12

S/C/G: 225/218/150

Height: 5'3''

Default

Starry:
I definitely am having the same experience with Lexapro (i take the generic form of it, citalopram). Orgasms don't happen. It really sucks, but I have decided it is better than the alternative of being sick with anxiety and so low and depressed. I hope to someday come off of the drug when I am in a more stable place in my life. Definitely talk to your doctor :-)
Asheline is offline   Reply With Quote
Old 04-05-2011, 07:34 PM   #7
Junior Member
 
Join Date: Apr 2011
Location: Minnesota, US
Posts: 12

S/C/G: 225/218/150

Height: 5'3''

Default

p.s. Roller derby is awesome !! :-)
Asheline is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lexapro twirlandswirl Depression and Weight Issues 30 08-25-2009 10:27 PM
Wellbutrin & Lexapro flowerbunnylove Depression and Weight Issues 13 03-30-2007 04:49 PM
Wellbutrin XL and Zoloft? K G B Depression and Weight Issues 16 03-21-2007 11:40 AM
anyone on Wellbutrin and have awesome wt loss? 60pounds2go Depression and Weight Issues 15 07-23-2006 12:27 AM


All times are GMT -4. The time now is 04:59 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2